| Model Number |
EPIQ DIAGNOSTIC ULTRASOUND SYSTEM |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported their s7-3t transducer was leaking fluid.This probe is associated with the epiq cvx ultrasound system.The issue was found outside of patient use, and there was no patient or user harm.The service engineer evaluated the transducer to confirm the reported problem and provided a replacement transducer to address the customer¿s immediate concerns.Philips has started an investigation, and upon completion, a follow up report will be submitted.